the side effect of this drugs.
SIDE EFFECTS: Nausea, vomiting or diarrhea may occur. If any of these effects persist or worsen, notify your doctor or pharmacist.
Tell your doctor immediately if any of these highly unlikely but very serious side effects occur: dark urine, persistent nausea or vomiting, stomach/abdominal pain, yellowing eyes or skin, easy bruising or bleeding, persistent sore throat or fever.
This medication may rarely cause a severe intestinal condition (pseudomembranous colitis) due to a resistant bacteria. This condition may occur weeks to months after treatment has stopped. Do not use anti-diarrhea products or narcotic pain medications if you have the following symptoms because these products may make them worse. Tell your doctor immediately if you develop: persistent diarrhea, abdominal or stomach pain/cramping, or blood/mucus in your stool.
Use of this medication for prolonged or repeated periods may result in oral thrush or a new vaginal yeast infection (oral or vaginal fungal infection). Contact your doctor if you notice white patches in your mouth, a change in vaginal discharge or other new symptoms.
A very serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of a serious allergic reaction may include: rash, itching, swelling, severe dizziness, trouble breathing.
Amoxicillin can commonly cause a mild rash that is usually not serious. However, you may not be able to tell it apart from a rare rash that could be a sign of a severe allergic reaction. Therefore, seek immediate medical attention if you develop any rash.
However it is recommended to check with your pharmacist/doc. hope this is of help, best of luck.
Amoxycillin is a moderate-spectrum, bacteriolytic (antibiotic) used in the treatment of bacterial infections caused by susceptible microorganisms... Common side effects are: nausea, vomiting, rashes, and antibiotic-associated colitis. Loose bowel movements (diarrhea) also may occur. In persons allergic to beta-lactam class antibiotics, the side effects are far more severe and require emergency medical attention: change in mental state; skin rash with intense itching (often beginning in fingertips and around groin area and rapidly spreading) and sensations of fever, nausea, and vomiting... 3-10% of children who have never taken a "cillin" antibiotic will develop a rash within 72 hours os starting amoxicillin (this is not considered an allergic reaction - just an uncommon side effect)... Hope this helps, Colin M. Zimmermann
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 27 May 2010 • 1 answer
Posted 11 Dec 2013 • 1 answer
Posted 13 May 2015 • 1 answer
Posted 5 Jul 2015 • 1 answer